MathSciNet Relay Station
MathSciNet bibliographic data
MR1821612 20M07 (08B05)
Volkov, M. V. The finite basis problem for finite semigroups. Sci. Math. Jpn. 53 (2001), no. 1, 171–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement